# SDR MYWA100100

- Difficulty date: August 22, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,298 hours, 5,846 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AFT CARGO B LOOP SMOKE DETECTOR FAILED TEST.
